# SDR CA001229013

- Difficulty date: December 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,264 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19173
- Condition: Worn
- Location: Lobe
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED LOW FUEL FLOW ON RIGHT ENGINE.THE RIGHT ENGINE WAS INSPECTED AND ONE CAMSHAFT LOBE WAS FOUND DEFECTIVE.
